MAUDE Adverse Event Report: EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE

EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE
Catalog Number 100-4L70
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The screw appears to be at a high angulation at the top and bottom of the constructs, which we have seen in the past could contribute to cover backout.Between the 3 month and 12-month x-rays it does appear that the top and bottom screws have also translated, potentially due to settling of the interbody cages, that can also lead to additional stress on the covers.Since the devices have not been returned for further analysis, the exact cause of the cover backout is unknown.
 
Event or Problem Description
The primary surgery occurred on (b)(6) 2022.Dr had a patient receive normal post-op x-rays during routine follow-up (the follow-up occurred 15 months after primary surgery).After reviewing the x-ray dr noted that the top locking cap had dislodged.

Brand Name
EMERGE ANTERIOR CERVICAL PLATE
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75402
Manufacturer (Section G)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75204
Manufacturer Contact
todd wallenstein
2300 n haskell ave
dallas, TX 75204
2146828536
MDR Report Key18959686
Report Number3012428435-2024-00034
Device Sequence Number14597376
Product Code KWQ
UDI-Device Identifier00195860013144
UDI-Public00195860013144
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212405
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100-4L70
Device Lot Number0463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100-38VT14, QTY 1, SCREWS; 100-38VT16, QTY 9, SCREWS
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight68 KG